# SDR SWAA062424

- Difficulty date: July 12, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 65,654 hours, 36,399 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C263825A
- Part serial: 7384B
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL250, 280 KNOTS A VERY NOTICEABLE VIBRATION FELT THROUGHOUT CABIN.  REMOVED AND REPLACED LT ELEVATOR TRIM TAB PER MM.
